Alert archive / Oklahoma / Wind Advisories in 2009

Wind Advisory 5, NWS Norman, OK

February 16, 200923 counties in Oklahoma; Hardeman County, Texas

NWS Norman, OK issued this wind advisory at Feb 16, 2009, 3:39 PM CST for 23 counties in Oklahoma; Hardeman County, Texas. It took effect at Feb 17, 2009, 10:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2009, 3:39 PM CST (21:39 UTC)
In effect from
Feb 17, 2009, 10:00 AM CST
Expired
Feb 17, 2009, 7:00 PM CST
In force
9 hr
Issued by
NWS Norman, OK
All 24 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kingfisher County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Hardeman County, TX

The radar

The Vance AFB radar (KVNX), 142 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 162139
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
339 PM CST MON FEB 16 2009

...STRONG WINDS EXPECTED TUESDAY AFTERNOON...

.AN UPPER LEVEL STORM SYSTEM WILL APPROACH THE SOUTHERN AND 
CENTRAL PLAINS TONIGHT AND TUESDAY. AT THE SURFACE...LOW
PRESSURE WILL DEVELOP AND DEEPEN OVER EASTERN COLORADO. AS
THE SURFACE LOW MOVES INTO KANSAS TUESDAY AFTERNOON...A DRYLINE
WILL PUSH THROUGH WESTERN OKLAHOMA AND PARTS OF WESTERN NORTH
TEXAS. STRONG GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND
THE DRYLINE.

OKZ004>007-009>012-014>018-021>024-033>035-170545-
/O.NEW.KOUN.WI.Y.0005.090217T1800Z-090218T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-
CANADIAN-HARMON-GREER-KIOWA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...
MANGUM...HOBART
339 PM CST MON FEB 16 2009

...WIND ADVISORY IN EFFECT FROM 12 PM TO 7 PM CST TUESDAY...

STRONG GUSTY WEST TO SOUTHWEST WINDS WILL DEVELOP TUESDAY AFTERNOON.
SUSTAIN WINDS OF 20 TO 30 MPH WILL BE COMMON WITH SOME GUSTS NEAR
45 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS NORTHWEST AND
WEST CENTRAL OKLAHOMA.  

A WIND ADVISORY MEANS THAT SUSTAINED WINDS
OVER 30 MPH... OR FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS74 KOUN 170428
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1028 PM CST MON FEB 16 2009

...STRONG WINDS EXPECTED TUESDAY AFTERNOON...

.A SURFACE LOW PRESSURE SYSTEM OVER EASTERN COLORADO WILL
STRENGTHEN AS IT MOVES EAST INTO KANSAS TUESDAY AFTERNOON. THIS
WILL RESULT IN A DRYLINE PUSHING THROUGH WESTERN OKLAHOMA AND
PARTS OF WESTERN NORTH TEXAS. STRONG... GUSTY SOUTHWEST TO WEST
WINDS ARE EXPECTED TO DEVELOP BEHIND THE DRYLINE.

OKZ004>007-009>012-014>018-021>024-033>035-171230-
/O.CON.KOUN.WI.Y.0005.090217T1800Z-090218T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-
CANADIAN-HARMON-GREER-KIOWA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...
MANGUM...HOBART
1028 PM CST MON FEB 16 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 7 PM CST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 7 PM CST TUESDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... AND
FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. 

$$
000 
WWUS74 KOUN 170902
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
302 AM CST TUE FEB 17 2009

...STRONG WINDS TODAY...

.A SURFACE LOW PRESSURE SYSTEM OVER EASTERN COLORADO WILL
STRENGTHEN AS IT MOVES EAST INTO KANSAS THIS AFTERNOON. THIS
WILL RESULT IN A DRYLINE PUSHING THROUGH WESTERN OKLAHOMA AND
PARTS OF WESTERN NORTH TEXAS. STRONG... GUSTY SOUTHWEST TO WEST
WINDS ARE EXPECTED TO DEVELOP BEHIND THE DRYLINE.

OKZ036>038-TXZ083-171800-
/O.EXB.KOUN.WI.Y.0005.090217T1600Z-090218T0100Z/
JACKSON-TILLMAN-COMANCHE-HARDEMAN-
INCLUDING THE CITIES OF...ALTUS...FREDERICK...LAWTON...QUANAH...
CHILLICOTHE
302 AM CST TUE FEB 17 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST
THIS EVENING. 

STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP THIS AFTERNOON IN
PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. WINDS OF 25
TO 35 MPH ARE LIKELY WITH GUSTS AROUND 45 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... AND
FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

OKZ004>007-009>012-014>018-021>024-033>035-171800-
/O.EXT.KOUN.WI.Y.0005.090217T1600Z-090218T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-
CANADIAN-HARMON-GREER-KIOWA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...
MANGUM...HOBART
302 AM CST TUE FEB 17 2009

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CST THIS EVENING. 

STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP TODAY ACROSS PORTIONS
OF WESTERN... NORTHERN... AND CENTRAL OKLAHOMA. WIND GUSTS TO 50
MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... AND
FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
000 
WWUS74 KOUN 171728 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1128 AM CST TUE FEB 17 2009

...STRONG WINDS TODAY...

.A SURFACE LOW PRESSURE SYSTEM WILL TRACK EASTWARD OVER KANSAS
TODAY...ALLOWING A DRY LINE TO PUSH EASTWARD THROUGH WESTERN
OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS. VERY STRONG SOUTHWEST
TO WEST WINDS ARE EXPECTED TO DEVELOP BEHIND THE DRY LINE.

OKZ004>007-009>012-014>018-021>024-033>038-TXZ083-180100-
/O.CON.KOUN.WI.Y.0005.000000T0000Z-090218T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-
CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...QUANAH...
CHILLICOTHE
1128 AM CST TUE FEB 17 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP TODAY. FREQUENT WIND
GUSTS OVER 40 MPH ARE EXPECTED...WITH SOME AROUND 50 MPH POSSIBLE
DURING THE MID AND LATE AFTERNOON HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... AND
FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND
THOSE ON MOTORCYCLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KOUN 180052
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CST TUE FEB 17 2009


OKZ004>007-009>012-014>018-021>024-033>038-TXZ083-180200-
/O.EXP.KOUN.WI.Y.0005.000000T0000Z-090218T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-
CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...QUANAH...
CHILLICOTHE
652 PM CST TUE FEB 17 2009

...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

THE WIND ADVISORY FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WILL
EXPIRE AT 7 PM CST THIS EVENING. WINDS HAD DECREASED AS OF EARLY
EVENING... AND WILL CONTINUE TO DECREASE OVERNIGHT.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Feb 16, 2:43 PM CST, 56 minutes earlier.

Area forecast discussion, Feb 16, 2:43 PM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
243 PM CST MON FEB 16 2009

.DISCUSSION...

UPPER LOW OFF CALIFORNIA COAST WILL BEGIN TO LIFT EAST TONIGHT
INTO TUESDAY AS NEXT SYSTEM APPROACHES NORTHWEST COAST.  MEANWHILE...
ANOTHER UPPER WAVE WILL MOVE SOUTH AND EAST IN NORTHERN STREAM
WHICH WILL USHER COLDER AIR SOUTHWARD.

LOW CLOUDS...HIGHER HUMIDITY WILL LIFT NORTH TONIGHT IN RESPONSE
TO WEST COAST SYSTEM. BY EARLY TUESDAY MORNING...A DRYLINE WILL
EXTEND FROM OKLAHOMA/TEXAS PANHANDLES INTO SOUTHWEST TEXAS. NAM
SLIGHTLY SLOWER WITH INITIAL WAVE AND DOES NOT MIX DRYLINE TO EAST
AS QUICK AS GFS. WILL ACCEPT EC SOLUTION WHICH PLACES DRYLINE FROM
SWO/OKC/ WEST OF SPS BY OZ WEDNESDAY. THEREFORE WILL EXPAND FIRE
WX WATCH A LITTLE EAST AND PLACE WESTERN THIRD OF OK/ N TEXAS IN
RED FLAG WARNING. 8H-7H WINDS BEHIND DRYLINE WILL RESULT IN GUSTS
IN THE 40-45+ RANGE TUESDAY AFTERNOON. THEREFORE WILL ALSO ISSUE
WIND ADVISORY GENERALLY WEST OF ENID/EL RENO/BINDER AND NORTH OF
HOLLIS/HOBART/BINGER. HIGHEST IMPACT WILL BE ACROSS FAR WC/NW OK
WHERE LOWEST HUMIDITY AND STRONGER WINDS ARE EXPECTED. THESE AREAS
HAVE ALSO BEEN EXTREMELY DRY OVER THE LAST SEVERAL MONTHS.

PACIFIC FRONT WILL OVERTAKE DRYLINE TUESDAY NIGHT WITH CONTINENTAL
AIRMASS ARRIVING DURING THE DAY WEDNESDAY.

THURSDAY WILL BE COOL AS SURFACE HIGH SETTLES OVER THE SOUTHERN
PLAINS.  ANOTHER ROUND OF COLDER AIR WILL ARRIVE SATURDAY...BUT
TEMPERATURES WILL REBOUND FRIDAY AHEAD OF THE NEXT SURFACE
ANTICYCLONE. TEMPERATURES WILL BEGIN TO WARM SUNDAY INTO MONDAY
AS THE UPPER RIDGE FLATTENS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  44  70  41  54 /   0  10  10  10
HOBART OK         45  76  41  60 /   0   0   0   0
WICHITA FALLS TX  47  74  44  68 /   0  10  10  10
GAGE OK           43  72  34  57 /   0   0   0   0
PONCA CITY OK     41  66  41  53 /   0  10  10  10
DURANT OK         46  65  46  69 /  20  20  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR OKZ007-012-018-023-024-038-044.

     WIND ADVISORY FROM 12 PM TO 7 PM CST TUESDAY FOR OKZ004>007-
     009>012-014>018-021>024-033>035.

     RED FLAG WARNING FROM 12 PM TO 7 PM CST TUESDAY FOR OKZ004>006-
     009>011-014>017-021-022-033>037.

TX...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR TXZ086-089.

     RED FLAG WARNING FROM 12 PM TO 7 PM CST TUESDAY FOR TXZ083>085-
     087-088.

&&

SIX
Hazardous weather outlook, Feb 16, 12:03 PM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 AM CST MON FEB 16 2009

OKZ004>048-050>052-TXZ083>090-171300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 AM CST MON FEB 16 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.

DISCUSSION...
LIGHT RAIN SHOWERS MAY DEVELOP ACROSS PORTIONS OF SOUTH-CENTRAL AND
SOUTHEAST OKLAHOMA TONIGHT AS MOISTURE INCREASES AND A MID-LEVEL
DISTURBANCE MOVES ACROSS TEXAS. HOWEVER...INSTABILITY IS NOT
EXPECTED TO BE SUFFICIENT FOR THUNDERSTORM DEVELOPMENT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY FEB 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...LESS THAN 10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...ZERO.

OTHER HAZARDOUS WEATHER...
STRONG SOUTH WINDS...WITH GUSTS IN EXCESS OF 30 MPH...WILL BE SEEN
OVER NORTHWEST AND WEST-CENTRAL OKLAHOMA THIS AFTERNOON AND TONIGHT.
THIS WILL IMPACT TRAVEL FOR MOTORCYCLISTS AND THOSE IN HIGH-PROFILE
VEHICLES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
ON TUESDAY...SOUTH WINDS WILL DRAW UP A MODIFIED RETURN OF GULF
MOISTURE AHEAD OF A DEVELOPING DRY LINE. THE DRY LINE WILL SURGE TO
NEAR INTERSTATE-35 BY LATE AFTERNOON AS AN UPPER-LEVEL TROUGH MOVES
INTO THE PLAINS. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE TUESDAY
EVENING...ESPECIALLY OVER FAR SOUTHEAST OKLAHOMA. CURRENT
EXPECTATIONS ARE THAT THE STORMS WILL BE ROOTED IN THE MID LEVELS...
WHICH WILL LIMIT INSTABILITY...AND KEEP THE RISK FOR SEVERE WEATHER
LOW. THIS OUTLOOK COULD CHANGE IF THE UPPER-LEVEL SYSTEM AND
ASSOCIATED DRY LINE MOVEMENT WERE TO SLOW DOWN...ALLOWING MORE TIME
FOR ADDITIONAL MOISTURE RETURN INTO SOUTHEAST PARTS OF OKLAHOMA.

OTHER HAZARDOUS WEATHER...
THE RISK OF WILDFIRES TUESDAY WILL BECOME SUBSTANTIALLY MORE
FAVORABLE FOR THE RAPID SPREAD OF ANY WILDFIRES THAT OCCUR. VERY
WARM...DRY...AND WINDY WEATHER IS EXPECTED BEHIND THE DRY LINE. THIS
WILL BE MOST EVIDENT ACROSS WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS. ALTHOUGH TEMPERATURES WILL DROP BY WEDNESDAY...DRY AND GUSTY
NORTHWEST WINDS WILL MAINTAIN FIRE WEATHER CONCERNS.

STRONG WINDS WITH WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE
TUESDAY...MAINLY ACROSS THE NORTHWEST HALF OF OKLAHOMA. THIS WILL
MAKE TRAVEL ON AREA ROADWAYS DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES AND MOTORCYCLISTS. UNSECURED  OUTDOOR OBJECTS...SUCH AS
LAWN CHAIRS AND TRASH CANS...MAY ALSO BLOW AROUND EASILY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 3:42 PM CSTRed Flag WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Custer and 16 more27 hr

Nearby

Wind Advisories in Oklahoma, 2009Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.